MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0113710
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Depression (2361); Ambulation or Postural Difficulties (2544); Sexual Dysfunction (4510)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per ansm report (no (b)(4)): as reported a male patient born in 1974 was implanted with a bard mesh pre-shaped w/ keyhole on (b)(6) 2022.Date of occurrence: (b)(6) 2022 description of incident: male born in 1974 - 73 kg."when i woke up after the operation to insert a right inguinal prosthesis, i was unable to get up because the pain was too intense.I have been in a great deal of pain ever since.After several check-ups, it has been impossible to determine a medical reason for my suffering.Current condition of the patient: to date, the pain is still present, day and night, with stabbing pains in the lower abdomen and groin area.Severe and debilitating pain.I have great difficulty walking and no longer participate in sports or leisure activities.I can no longer work and have been dismissed by occupational health, despite numerous medications, the effects of which remain ineffective.Today, i have given up and hit rock bottom.I have been undergoing treatment since 2023 with a psychologist and psychiatrist (csm) following severe depression and numerous treatments.I also report pain in my genitals, making sexual intercourse very painful.I have not been able to live since that day on (b)(6) 2022.It is hellish." actions taken in the healthcare facility for the patient's care: (b)(6).
 
Additional Manufacturer Narrative
As reported, patient experienced chronic abdomen and groin pain, difficulty walking, severe depression, pain in genitals post implant of the bard mesh pre-shaped.Patient underwent treatments and medications to manage the symptoms post implant of mesh.To date the patient's doctors have not determined a medical reason for the patient's symptoms.Based on the information available, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complication.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24413360
Report Number1213643-2026-00202
Device Sequence Number10569313
Product Code FTL
UDI-Device Identifier00801741030703
UDI-Public(01)00801741030703(17)260528(10)HUFT0644
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue Number0113710
Device Lot NumberHUFT0644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight73 KG